Open Access
MATEC Web Conf.
Volume 292, 2019
23rd International Conference on Circuits, Systems, Communications and Computers (CSCC 2019)
Article Number 02001
Number of page(s) 6
Section Communications
Published online 24 September 2019
  1. A. Çeşmelioğlu, W. Meidl, A general approach to construction and determination of the linear complexity of sequences based on cosets. In: C. Carlet, A. Pott (eds.) Sequences and Their Applications - SETA 2010, 125-138. Springer Berlin Heidelberg, Berlin, Heidelberg (2010). [Google Scholar]
  2. T. Cusick, C. Ding, and A. Renvall, Stream Ciphers and Number Theory, North-Holland mathematical library. Elsevier (2004). [Google Scholar]
  3. C. Ding, T. Helleseth, New generalized cyclotomy and its applications. Finite Fields and Their Applications 4 (2), 140–166 (1998). [CrossRef] [Google Scholar]
  4. X. Du, Z. Chen, A generalization of the Hall’s sextic residue sequences. Information Sciences 222, 784–794 (2013). [CrossRef] [Google Scholar]
  5. V. Edemskiy, About computation of the linear complexity of generalized cyclotomic sequences with period pn+1. Designs, Codes and Cryptography 61 (3), 251-260 (2011). [CrossRef] [Google Scholar]
  6. V. Edemskiy, C. Li, X. Zeng and T. Helleseth, The linear complexity of generalized cyclotomic binary sequences of period pn. Designs, Codes and Cryptography, 2018, 1-15, DOI: 10.1007/s10623-018-0513-2 [Google Scholar]
  7. S. W. Golomb, Shift Register Sequences, Holden-Day, San Francisco (1967). [Google Scholar]
  8. D.H. Green, M.D. Smith and N. Martzoukos. Linear complexity of polyphase power residue sequences. IEE Proc. Commun., 149, (4), 195-201 (2002) [CrossRef] [Google Scholar]
  9. K. Ireland, M. Rosen, A Classical Introduction to Modern Number Theory, Graduate Texts in Mathematics. Springer (1990). [CrossRef] [Google Scholar]
  10. Y.J. Kim, H.Y Song, Linear complexity of prime n-square sequences. In: 2008 IEEE International Symposium on Information Theory, 2405-2408 (2008). [Google Scholar]
  11. R. Lidl, H. Niederreiter, Finite Fields. Encyclopedia of Mathematics and Its Applications, vol. 20. (Addison-Wesley, 1983). [Google Scholar]
  12. Peter L. Montgomery, New Solutions of ap−1 1 (mod p2). Mathematics of Computation, 61, (203), Special Issue Dedicated to Derrick Henry Lehmer, 361-363 (1993) [Google Scholar]
  13. C. Wu, Z. Chen, X. Du, The linear complexity of q-ary generalized cyclotomic sequences of period pm. Journal of Wuhan University 59 (2), 129-136 (2013). [Google Scholar]
  14. Z. Xiao, X Zeng, C. Li, and T. Helleseth, New generalized cyclotomic binary sequences of period p2. Designs, Codes and Cryptography. 86 (7): 1483-1497 (2018). [CrossRef] [Google Scholar]
  15. T. Yan, S. Li, G. Xiao, On the linear complexity of generalized cyclotomic sequences with the period pm. Applied Mathematics Letters 21 (2), 187–193 (2008). [CrossRef] [Google Scholar]
  16. Z. Ye, P. Ke, C. Wu, A further study of the linear complexity of new binary cyclotomic sequence of length pn. AAECC, 30 (3), 217–23, (2019) [CrossRef] [Google Scholar]
  17. X. Zeng, H. Cai, X. Tang and Y. Yang, Optimal frequency hopping sequences of odd length. IEEE Transactions on Information Theory 59 (5), 3237–3248 (2013). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.